# SDR 99ZZZX2575

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: AC4210082
- Engine: Pwa R183092
- System (JASC): 7921 · Engine Oil Cooler
- Part: Engine
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 45 MINUTES AFTER TAKEOFF, PILOT NOTICED OIL PRESSURE DROPPING.  ENGINE WAS SECURED AND PROPELLER FEATHERED WHEN MINIMUM PRESSURE WAS OBTAINED.  MAINTENANCE FOUND THE ENGINE OIL OUT TO OIL COOLER IN LINE HAD BROKEN.  LINE WAS REPLACED AND OIL TANK REFILLED.  ENGINE GROUND RAN, NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
